The total length of the edges of a polyhedron

J. M. Hammersley

Compositio Mathematica (1951)

  • Volume: 9, page 239-240
  • ISSN: 0010-437X

How to cite


Hammersley, J. M.. "The total length of the edges of a polyhedron." Compositio Mathematica 9 (1951): 239-240. <>.

author = {Hammersley, J. M.},
journal = {Compositio Mathematica},
keywords = {metric geometry, convex geometry, integral geometry},
language = {eng},
pages = {239-240},
publisher = {Kraus Reprint},
title = {The total length of the edges of a polyhedron},
url = {},
volume = {9},
year = {1951},

AU - Hammersley, J. M.
TI - The total length of the edges of a polyhedron
JO - Compositio Mathematica
PY - 1951
PB - Kraus Reprint
VL - 9
SP - 239
EP - 240
LA - eng
KW - metric geometry, convex geometry, integral geometry
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.